A 29-year-old female asked:
Disclaimer

i have big red bump on the site after injection of mmr vaccination. itchy too. it has been 2 days. is it normal?

1 doctor answer
Dr. Pierrette Mimi Poinsett
38 years experience Pediatrics
Common side effect: This is a common side effect. You can apply a cool compress or ice to the area for relief.
Answered on Apr 12, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A member asked:
Dr. Sunil Bochare
16 years experience Pediatrics
Possible Ringworm: Will be able to help you better if you can upload a picture. Any other symptoms besides the rash ?
A 30-year-old male asked:
Dr. James Ferguson
46 years experience Pediatrics
Hard to assess: The description is too vague for a reasoned response. Most skin issues require visual inspection to begin the process of identifying a cause. This sit ... Read More
A 33-year-old male asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Evaluation : Please see your physician, this may represent a vaccine reaction. Other possible causes include non vaccine related allergic reaction. On the weekend ... Read More
1
1 thank
A 26-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Not uncommon: This is not totally unexpected and perhaps reflects that you may have some antibody left over from previous immunizations or infection. If this bothe ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month